# SDR SWAA2014022425473

- Difficulty date: February 16, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 23,448 hours, 15,249 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD BUTTE DOOR PANEL FWD HINGE FWD WING PANEL CRACKED.  REPAIRED PANEL IAW SRM.
